# SDR GLBA2013072200276

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,271 hours, 43,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN IRRIATING ODOR COMING FROM THE ENVIROMENTAL SYS WITH THE BLOWERS OFF.  MX R & R THE EPA CAN CHECK VALVE AND LOWER FUEL TUBE, LEAK AND OPS CHECKED GOOD.
